# SDR SWAA2024082615393

- Difficulty date: July 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER U8 INTERNAL AREA FUEL TANK UPPER POSITION LOCATED BTW RIB 19 AND RIB 20 AT RT WING 2024-421114<[01] REPAIRED STRINGER U8 INTERNAL AREA FUEL TANK UPPER POSITION LOCATED BTW RIB 19 AND RIB 20 AT RT WING IAW EA 24-157-02096 [TTG8Q00V61GE] AND EA 24-157-02096-WIP1 [TTG8Q00UXZ0E];[02] REPAIRED STRINGER U8 INTERNAL AREA FUEL TANK UPPER POSITION LOCATED BTW RIB 19 AND RIB 20 AT RT WING IAW EA 24-157-02096 [TTG8Q00V61GE] AND EA 24-157-02096-WIP1 [TTG8Q00UXZ0E]
